# SDR SWAA2021091498266

- Difficulty date: July 26, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT ; 2021-342011 / [01] FABRICATED NEW FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT FROM CONOLITE SHEET MATERIAL 0.090 THICKNESS I.A.W AMM 25-52-01-201-801; DWG 453A2610 REV.C MATERIAL USED PO: 2021 152338; [02] TASK COMPLETED
